# SDR AALA200810553

- Difficulty date: December 7, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 28,873 hours, 11,758 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON BOTTOM SIDE OF CABIN FLOORBEAMS AT STA 655.  REPAIRED IAW AARD 53-20-00-21.
